U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Bupropion xl and lexapro

A 33-year-old female asked:
Dr. Yash Khanna
Family Medicine 58 years experience
YesThereIsInteractio: Yes taking Tramadol with these two increases the risk of seizures which may occur with either of them
Dr. Bahman Omrani
Pain Management 18 years experience
Requires Tact: Combination of SSRI such as Lexapro can apparently cause serotonin syndrome. In addition, the manufacturer of tramadol notes concomitant therapy with ... Read More
A 35-year-old member asked:
Dr. Mark Reynolds
Psychiatry 34 years experience
Differences: Lexapro is a serotonin specific reuptake inhibitor. Wellbutrin (bupropion) is a norepinephrine-dopamine reuptake inhibitor. While both are antidepress... Read More
Dr. Heidi Fowler
Psychiatry 26 years experience
A/W Dr Reynolds: Bupropion works by increasing dopamine, serotonin, and norepinephrine in the brain. Its primary effect is on dopamine. It is excellent in treating aty... Read More
A 45-year-old female asked:
Dr. Joel Feiner
Psychiatry 58 years experience
Very slow withdrawal: Go to Lexapro (escitalopram) 10 mg q 5 days; then 10 mg every other day for 10days; then stop.
A 35-year-old member asked:
Dr. Mary Ann Block
A Verified Doctoranswered
33 years experience
Depends: Each person is biochemically different. One person may have no problem with a drug but another may have a serious side effect. There is a genetic pred... Read More
A 29-year-old male asked:
Dr. Forshing Lui
Neurology 44 years experience
Weight changes: Yes, you should be able to lose weight by lowering the dose of Lexapro and adding Wellbutrin (bupropion). You need to watch your diet and exercise tho... Read More
A 23-year-old female asked:
Dr. Israr Abbasi
Psychiatry 29 years experience
2-4 weeks : Even though half life may be different , 40 mg is a high dose and takes longer than usual.
A 28-year-old female asked:
Dr. John Wigneswaran
Nephrology and Dialysis 27 years experience
Antidepressants: It is dangerous to abruptly stop medications. You need to speak to your physician as you can significant side effects.
A 22-year-old female asked:
Dr. Jennifer Bepko
Family Medicine 25 years experience
Medications: There is always a risk of adverse effect when combining medications. That risk is increased with narcotic pain medications (like Oxycodone) and mood d... Read More
A 22-year-old female asked:
Dr. Pamela Pappas
Psychiatry 43 years experience
Probably not: Wellbutrin (bupropion) will probably not make you gain weight -- but it's also unlikely to help with ocd and intrusive thoughts. Others like ssri's (... Read More
A female asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Psychotropic meds: I would not wean off any of your medications without discussing with your prescribing provider first. Although most providers often just discontinue a... Read More
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership